| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 8, 2014, no. 5-8


Shaojun Dai, Luozhong Gong, Junqing Wang
      Block transitive 2−(v, 13,1) designs and classical simple groups
      International Journal of Algebra, Vol. 8, 2014, no. 5, 205-221
      http://dx.doi.org/10.12988/ija.2014.4215

Aifang Feng, Zuhua Liu
      Finite groups with nine non-subnormal subgroups
      International Journal of Algebra, Vol. 8, 2014, no. 5, 223-228
      http://dx.doi.org/10.12988/ija.2014.4217

Inaam Mohammed Ali Hadi, Rana Noori Majeed
      On P-duo modules
      International Journal of Algebra, Vol. 8, 2014, no. 5, 229-238
      http://dx.doi.org/10.12988/ija.2014.4212

Ligong An, Qiangwei Song
      Congruence classes of invertible matrices of order 3 over F_2
      International Journal of Algebra, Vol. 8, 2014, no. 5, 239-246
      http://dx.doi.org/10.12988/ija.2014.4220

Seddik Abdelalim, Abdelhakim Chillali, Hassane Essanouni, Mostafa Zeriouh, M'hamed Ziane
      Construction of the \alpha_2−automorphism
      International Journal of Algebra, Vol. 8, 2014, no. 5, 247-251
      http://dx.doi.org/10.12988/ija.2014.4219

Yong Yang, Shitian Liu, Yanhua Huang
      A new characterization of A_{11}
      International Journal of Algebra, Vol. 8, 2014, no. 6, 253-266
      http://dx.doi.org/10.12988/ija.2014.4211

Samy M. Mostafa, Fatema F. Kareem
      N-fold commutative KU-algebras
      International Journal of Algebra, Vol. 8, 2014, no. 6, 267-275
      http://dx.doi.org/10.12988/ija.2014.428

Niovi Kehayopulu
      On the paper "On Green's relations, 2^0-regularity and quasi-ideals in \Gamma-semigroups" by K. Hila and J. Dine published in Acta Math. Sinica (English Series) 29(3)(2013), 609-624
      International Journal of Algebra, Vol. 8, 2014, no. 6, 277-279
      http://dx.doi.org/10.12988/ija.2014.4210

Hana' M. Ali
      The Orlik-Solomon algebra and the supersolvable class of arrangements
      International Journal of Algebra, Vol. 8, 2014, no. 6, 281-292
      http://dx.doi.org/10.12988/ija.2014.4216

R.D. Giri, B.R. Chide
      Prime radical theory of hemirings
      International Journal of Algebra, Vol. 8, 2014, no. 6, 293-310
      http://dx.doi.org/10.12988/ija.2014.412

Khalid Amin
      Constructing single-error-correcting codes using factorization of finite Abelian groups
      International Journal of Algebra, Vol. 8, 2014, no. 7, 311-315
      http://dx.doi.org/10.12988/ija.2014.4323

Khalid Amin
      On the hereditary properties of Hajos groups
      International Journal of Algebra, Vol. 8, 2014, no. 7, 317-320
      http://dx.doi.org/10.12988/ija.2014.4325

Niovi Kehayopulu, Michael Tsingelis
      On the paper "Generalized ideal elements in le-\Gamma-semigroups" by K. Hila and E. Pisha published in Commun. Korean Math. Soc. 26(3)(2011), 373-384
      International Journal of Algebra, Vol. 8, 2014, no. 7, 321-328
      http://dx.doi.org/10.12988/ija.2014.4328

R. Martinez-Villa
      Local cohomology and non commutative Gorenstein algebras
      International Journal of Algebra, Vol. 8, 2014, no. 7, 329-348
      http://dx.doi.org/10.12988/ija.2014.4429

Jiewu Huang, Limin Zou
      A matrix inequality for matrix monotone functions
      International Journal of Algebra, Vol. 8, 2014, no. 7, 349-352
      http://dx.doi.org/10.12988/ija.2014.4430

Ren Song, Zhangjia Han
      Finite groups having exactly 22 elements of maximal order
      International Journal of Algebra, Vol. 8, 2014, no. 8, 353-355
      http://dx.doi.org/10.12988/ija.2014.4327

Owino Maurice Oduor, Ojiema Michael Onyango
      Unit groups of some classes of power four radical zero commutative completely primary finite rings
      International Journal of Algebra, Vol. 8, 2014, no. 8, 357-363
      http://dx.doi.org/10.12988/ija.2014.4431

Omer Kusmus
      On computing the rank of U(Z[Cn x C6)
      International Journal of Algebra, Vol. 8, 2014, no. 8, 365-374
      http://dx.doi.org/10.12988/ija.2014.4433

Eltiyeb Ali, Ayoub Elshokry, Liu ZhongKui
      Strongly alpha-reversible rings relative to a monoid
      International Journal of Algebra, Vol. 8, 2014, no. 8, 375-387
      http://dx.doi.org/10.12988/ija.2014.4435

Niovi Kehayopulu
      On left regular \Gamma-semigroups
      International Journal of Algebra, Vol. 8, 2014, no. 8, 389-394
      http://dx.doi.org/10.12988/ija.2014.4437

Gerhard Wendt
      A short proof of an interpolation result in near-rings
      International Journal of Algebra, Vol. 8, 2014, no. 8, 395-400
      http://dx.doi.org/10.12988/ija.2014.4432


Journals | Books | Indexing and abstracting | Author guidelines | Open access